Projective structures inducing covering maps

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)413-425
Number of pages13
JournalDuke Mathematical Journal
Volume78
Issue number2
DOIs
Publication statusPublished - 1995
Externally publishedYes

Fingerprint

Projective Structure
Covering Map

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Projective structures inducing covering maps. / Matsuzaki, Katsuhiko.

In: Duke Mathematical Journal, Vol. 78, No. 2, 1995, p. 413-425.

Research output: Contribution to journalArticle

@article{8575d55752364acdb8ddcfd6653fffe8,
title = "Projective structures inducing covering maps",
author = "Katsuhiko Matsuzaki",
year = "1995",
doi = "10.1215/S0012-7094-95-07819-3",
language = "English",
volume = "78",
pages = "413--425",
journal = "Duke Mathematical Journal",
issn = "0012-7094",
publisher = "Duke University Press",
number = "2",

}

TY - JOUR

T1 - Projective structures inducing covering maps

AU - Matsuzaki, Katsuhiko

PY - 1995

Y1 - 1995

UR - http://www.scopus.com/inward/record.url?scp=84973999559&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84973999559&partnerID=8YFLogxK

U2 - 10.1215/S0012-7094-95-07819-3

DO - 10.1215/S0012-7094-95-07819-3

M3 - Article

VL - 78

SP - 413

EP - 425

JO - Duke Mathematical Journal

JF - Duke Mathematical Journal

SN - 0012-7094

IS - 2

ER -